MathSciNet Relay Station
MathSciNet bibliographic data
MR2943621 46E15 (46B20 46E40)
Li, Lei; Wong, Ngai-Ching Banach-Stone theorems for vector valued functions on completely regular spaces. J. Math. Anal. Appl. 395 (2012), no. 1, 265–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement